# SDR UALA2010092803578

- Difficulty date: September 27, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 36,721 hours, 13,862 cycles
- Engine: Iae V2527A5
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Unsecure
- Location: Fwd Cabin Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE DOOR BENT OR WON'T OPEN-CLOSE FWD CAB LT LAV. FORWARD LAV DOOR WHICH HOLDS THE FIRE EXTINGUISHER FELL OFF. DOOR FALLS OFF BECAUSE THE HOLDER AT THE BOTTOM IS DAMAGED AND DOOR WILL NOT STAY IN PLACE SECURELY. NO TIME ORD. SECURED WITH SAFETY WIRE. SAFTIED LOWER HINGE POINT. DOOR OPERATES NORMALLY.
